Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Surfaces of Constant Mean Curvature

L. P. Eisenhart
American Journal of Mathematics
Vol. 25, No. 4 (Oct., 1903), pp. 383-396
DOI: 10.2307/2370039
Stable URL: http://www.jstor.org/stable/2370039
Page Count: 14
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
Surfaces of Constant Mean Curvature
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 4 references.

[Footnotes]
  • *
    Comptes Rendus, 125, pp. 159-162
  • *
    Bianchi, Lezioni, p. 104
  • *
    Bulletin of the Amer. Math. Soc., March, 1902, p. 241
  • *
    Bianchi, Lezioni, p. 99